# SDR SWI2025F00765

- Difficulty date: January 31, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 39,114 hours, 39,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAND RAIL NUTPLATE FLOOR SUPPORTS COMMON TO SILL ARE CORRODED BETWEEN FS310-FS349 (MARKED)  (C-CHECK RO 06/23/2025)REMOVED & REPLACED 601R31527-217 - BRACKET ASSYS & 601R31527-137 - CLEATS WITH NEW BETWEEN FS310-FS349 IAW CRJ200 SRM 51-42-06-00 & DWG NO. 601R31527 REV AM. REFER TO CONTINUATION CARD FOR FURTHER DETAILS. COMPLIED WITH TASK CARD 51-900-1003-SKY.
